MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE LUER LOCK ADAPTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE LUER LOCK ADAPTOR; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number LL-1
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient was receiving 5-fu via cadd legacy pump with equashield closed system transfer device female ll connector swivel (fc-1s) and equashield luer lock adaptor (ll-1).The adapter disconnected and exposed the patient to 5- fu which lead to the patient being coached by phone to stop the cadd pump, utilize a chemo spill kit, and then return to our facility for additional treatment.New pump cartridge filled and started on a new pump.Patient had an exposure to her hands and into an open cut that lead to burning and irritation.Treatment provided by nurses on site for exposure.Prior challenges experienced with equashield female ll connector (fc-1) leading to leaks, after which, the company recommended use of fc-1s.This leak was attributed to disconnection of the ll-1.Fda safety report id# (b)(4).

Brand Name
EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE LUER LOCK ADAPTOR
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD.
IL
MDR Report Key10153222
Report NumberMW5094986
Device Sequence Number3233948
Product Code ONB
UDI-Device Identifier07290013484185
UDI-Public(01)07290013484185
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberLL-1
Device Lot Number200803
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient Weight48